# SDR SWAA2025102821706

- Difficulty date: October 5, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT RBL 43 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.312 IN. APPROX.  PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB AT RBL 43 BETWEEN BS 663 - 675 AT MAIN WHEEL WELL COMPARTMENT IAW SRM 53-40-51-2R-2 REPAIR 2.
